MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 35CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 35CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2S35
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a panproctocolectomy the tip came off but all the bits were retrieved from the patient.A new device was opened.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Unknown; captured as awareness date.Batch #: x9594y.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENSEAL G2 STRAIGHT JAW 35CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key15736371
Report Number3005075853-2022-07575
Device Sequence Number14182523
Product Code GEI
UDI-Device Identifier10705036014188
UDI-Public10705036014188
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNSLG2S35
Device Catalogue NumberNSLG2S35
Device Lot NumberX9594Y
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown